My 22 yr. old daughter was given Dilaudid during her last sickle cell treatment, but is experiencing extreme sensitivity around the belly area; cannot wear her pajama, panty, or anything. She was throwing up this time which does not usually happen. Is this a side effect?
Was your daughter on any other narcotic medication before the Dilaudid? Dilaudid is a very stong opiate and should only be taken by people who are opiate tolerant.
Side effects of Dilaudid include:
shallow breathing, slow heartbeat;
cold, clammy skin;
severe weakness or dizziness; or
feeling light-headed, fainting.
Less serious Dilaudid side effects are more likely to occur, such as:
nausea, vomiting, constipation, loss of appetite;
warmth, tingling, or redness under your skin;
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
Posted 25 Jan 2012 • 2 answers
Posted 8 May 2012 • 1 answer
Posted 27 Mar 2017 • 0 answers
Posted 14 Sep 2017 • 0 answers